DocumentCode :
775455
Title :
Grobner basis view of Welch-Berlekamp algorithm for Reed-Solomon codes
Author :
Jennings, S.M.
Volume :
142
Issue :
6
fYear :
1995
fDate :
12/1/1995 12:00:00 AM
Firstpage :
349
Lastpage :
351
Abstract :
Grobner bases of modules have been used to provide a unifying theoretical approach to the various algorithms for solving the key equation Ω(x)≡S(x)Λ(x) (mod X2f) in decoding Reed-Solomon codes. The Welch-Berlekamp algorithm solves a different key equation based on rational interpolation. When the solution is viewed as a canonical element in a module M, the algorithm is developed by considering Grobner bases with respect to different term orders
Keywords :
Reed-Solomon codes; decoding; interpolation; polynomials; Grobner bases; Reed-Solomon codes; Welch-Berlekamp algorithm; canonical element; decoding; key equation; rational interpolation;
fLanguage :
English
Journal_Title :
Communications, IEE Proceedings-
Publisher :
iet
ISSN :
1350-2425
Type :
jour
DOI :
10.1049/ip-com:19952282
Filename :
488020
Link To Document :
بازگشت